The Stacks Project


Bibliography item: Eakin

authorEakin, Jr., Paul Mechlin
titleThe converse to a well known theorem on Noetherian rings
year1968
typearticle
journalMath. Ann.
volume177
pages278–282
fjournalMathematische Annalen

BibTeX code

You can use the following code to cite this item yourself.

@article{Eakin,
  author = {Eakin, Jr., Paul Mechlin},
  title = {The converse to a well known theorem on {N}oetherian rings},
  year = {1968},
  journal = {Math. Ann.},
  volume = {177},
  pages = {278--282},
  fjournal = {Mathematische Annalen},
}